MathSciNet Relay Station
MathSciNet bibliographic data
MR1011446 (90j:65021) 65D05 (65N30)
Scott, L. Ridgway; Zhang, Shangyou Finite element interpolation of nonsmooth functions satisfying boundary conditions. Math. Comp. 54 (1990), no. 190, 483–493.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement